# SDR ASOA201001992

- Difficulty date: December 18, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 21,088 hours, 18,673 cycles
- Engine: Ge CF34*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1595
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MSG AFTER TAKE OFF, NOSE GEAR WOULD NOT RETRACT.  (ACFT RETURNED TO DEPARTURE AFTER T/O.  R & R SELECTOR VALVE IAW AMM 32-22-20-04. OPS CHECK BAD, NO HELP. R & R NLG UPLOCK ASSY AND ADJUSTED NLG UPLOCK PIN BRACKET IAW AMM 32-33-05.  OPS CHECK AND LEAK CHECK GOOD.
